Translator Disclaimer
2017 Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain
Junichi Aramaki
Commun. Math. Anal. 20(1): 1-26 (2017).

Abstract

We consider a system of quasilinear parabolic type equations involving operator curl associated with the Maxwell equations in a multi-connected domain. The paper is a continuation of the author's previous paper. We deal with a variational inequality with curl constraint. It is an extension of the results of Miranda et al. for $p$-curl system.

Citation

Download Citation

Junichi Aramaki. "Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain." Commun. Math. Anal. 20 (1) 1 - 26, 2017.

Information

Published: 2017
First available in Project Euclid: 17 May 2017

zbMATH: 1378.35177
MathSciNet: MR3625690

Subjects:
Primary: 35A02, 35K59, 35K61, 35K67

Rights: Copyright © 2017 Mathematical Research Publishers

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 1 • 2017
Back to Top